Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 6759294, 8 pages
Research Article

Existence Results for Fuzzy Partial Differential Inclusions

1Department of Mathematics and Statistics, International Islamic University, H-10, Islamabad 44000, Pakistan
2Department of Mathematics, COMSATS Institute of Information Technology, Islamabad, Pakistan

Received 10 April 2016; Revised 15 June 2016; Accepted 23 June 2016

Academic Editor: Adrian Petrusel

Copyright © 2016 Nayyar Mehmood and Akbar Azam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nayyar Mehmood and Akbar Azam, “Existence Results for Fuzzy Partial Differential Inclusions,” Journal of Function Spaces, vol. 2016, Article ID 6759294, 8 pages, 2016.